BibTeX record journals/tamm/PatersonPTWZ09

download as .bib file

@article{DBLP:journals/tamm/PatersonPTWZ09,
  author    = {Mike Paterson and
               Yuval Peres and
               Mikkel Thorup and
               Peter Winkler and
               Uri Zwick},
  title     = {Maximum Overhang},
  journal   = {The American Mathematical Monthly},
  volume    = {116},
  number    = {9},
  pages     = {763--787},
  year      = {2009},
  url       = {http://www.jstor.org/stable/40391297},
  timestamp = {Mon, 23 Oct 2017 09:32:53 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tamm/PatersonPTWZ09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics